| Model Number |
120-500 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Swollen Lymph Nodes/Glands (4432)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "lymphadenopathy" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: lymphadenopathy.
Event or Problem Description
Patient reported left side lymphadenopathy.Device remains implanted.
Event or Problem Description
Healthcare professional additionally reported left "waterfall deformity" and "textured".The device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, g2, h6.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: lymphadenopathy: unable to confirm as it is a medical event not related to the device.Visibility/palpability: unable to confirm as it is a medical event not related to the device.Additional observations: brown particles observed in the surface of the shell observed deformation on the shell.Observed creases on the device.Observed wear abrasion on the device.No further actions are required as the device was implanted.Additional, changed, and/or corrected data: d9, h3, h6.
Event or Problem Description
Patient reported left side "lymphadempathy".Healthcare professional additionally reported left "waterfall deformity" and "textured".The device has been explanted and replaced.